


default search action
"Gauss quadrature rules for a generalized Hermite weight function."
Ali Ihsan Hasçelik (2006)
- Ali Ihsan Hasçelik:
Gauss quadrature rules for a generalized Hermite weight function. Appl. Math. Comput. 180(1): 86-96 (2006)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.